# SDR CA030505006

- Difficulty date: May 5, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 6,088 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1211650
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT HAS A BLACK MATERIAL BONDED TO THE AIRCRAFT BELLY SKIN INTERIOR TO PREVENT OIL CANNING.SEVERE CORROSION WAS FOUND BETWEEN THE BONDED MATERIAL AND THE SKIN. IN SOME AREAS THE CORROSION EXTENDED TO A DEPTH EQUAL TO HALF OF THE SKINS .032 THICKNESS. THE SKIN WAS REPLACED. OTHER SKIN AREAS ALSO REQUIRED REMOVAL OF THE BLACK MATERIAL AND REMOVAL OF SURFACE CORROSION CARRIED OUT. A REVIEW OF THE AIRCRAFT IPC COULD NOT FIND THIS ITEM. THIS UNKNOWN BLACK MATERIAL WAS CHECKED WITH A MULTI-METER AND FOUND TO BE CONDUCTIVE SUGGESTING THAT WITH THE PRESENCE OF MOISTURE ELECTROLYTIC CORROSION COULD RESULT.
